# SDR AALA202207068739

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737
- Aircraft serial: 29539
- Aircraft time: 57,903 hours, 23,994 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Actuator
- Condition: Failed
- Location: Zone 300 - Stabs
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 16,000 FT 280 KNOTS ENGAGED AUTOPILOT YOKE MOVED BACK CAUSING MOMENTARY PITCH UP , THEN MOVED FORWARD NOTICEABLE VIBRATION AFTER LEVEL OFF. ACCOMPLISHED AMM 22-11-26-710-801 AUTOPILOT ACTUATOR TEST FAILED. AIRCRAFT DID NOT DECLARE AN EMERGENCY BUT RETURNED TO CLT. PERFORMED AUTOPILOT ELEVATOR ADJUSTMENT AND TEST PER AMM 22-11-26-820-810. OPERATIONS TEST SATISFACTORY.
